MathSciNet Relay Station
MathSciNet bibliographic data
MR2191182 49J40 (47J20 49K40)
Crespi, Giovanni P.; Ginchev, Ivan; Rocca, Matteo Existence of solutions and star-shapedness in Minty variational inequalities. J. Global Optim. 32 (2005), no. 4, 485–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement